# SDR DXTA200803111

- Difficulty date: June 11, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N916QS
- Make and model: Cessna 750
- Aircraft serial: 7500116
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99144512
- Part serial: 0392
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

WHEN SELECTING THE LANDING GEAR DOWN DURING APPROACH, THE GREEN LIGHT FOR THE LEFT MAIN GEAR DID NOT COME ON.  FOUND LT MLG DOWN LOCK SWITCH READING HIGH RESISTANCE (75 OHM) TAPPED ON SWITCH AND READING FLUCTUATED TO (160 OHM), REPLACED LT MLG ACTAUTOR IAW MM 32-10-00, OPS & LEAK CHECK GOOD.
